# SDR ECI10511

- Difficulty date: November 14, 2006
- Submitted: January 10, 2007
- Operation: Air carrier
- Aircraft: N919CT
- Make and model: Gulstm GIV
- Aircraft serial: 1051
- Aircraft time: 9,753 hours, 3,729 cycles
- Engine: Rroyce TAY6108
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Switch
- Part number: 1159SCC2121
- Condition: Misaligned
- Location: Te Flaps
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLAPS WOULD NOT RETRACT DURING GROUND OPERATION.  FLAP ASYMMETRY SWITCHES FOUND TO BE OUT OF ADJUSTMENT.
